EconPapers    
Economics at your fingertips  
 

On the Structure of Cooperative and Competitive Solutions for a Generalized Assignment Game

R. Pablo Arribillaga (), Jordi Masso and Alejandro Neme ()

Journal of Applied Mathematics, 2014, vol. 2014, 1-20

Abstract:

We study cooperative and competitive solutions for a many-to-many generalization of Shapley and Shubik’s (1971) assignment game. We consider the Core, three other notions of group stability, and two alternative definitions of competitive equilibrium. We show that (i) each group stable set is closely related to the Core of certain games defined using a proper notion of blocking and (ii) each group stable set contains the set of payoff vectors associated with the two definitions of competitive equilibrium. We also show that all six solutions maintain a strictly nested structure. Moreover, each solution can be identified with a set of matrices of (discriminated) prices which indicate how gains from trade are distributed among buyers and sellers. In all cases such matrices arise as solutions of a system of linear inequalities. Hence, all six solutions have the same properties from a structural and computational point of view.

Date: 2014
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2014/190614.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2014/190614.xml (text/xml)

Related works:
Working Paper: On the Structure of Cooperative and Competitive Solutions for a Generalized Assignment Game (2013) Downloads
Working Paper: On the Structure of Cooperative and Competitive Solutions for a Generalized Assignment Game (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:190614

DOI: 10.1155/2014/190614

Access Statistics for this article

More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2022-05-19
Handle: RePEc:hin:jnljam:190614